Sunmark Nite Time Cold & Flu Multi-Symptom Relief Liquid, Alcohol 10%, 12 Fl. Oz.

Sunmark Nite Time Cold & Flu Multi-Symptom Relief Liquid, Alcohol 10%, 12 Fl. Oz.
Sunmark Nite Time Cold & Flu Multi-Symptom Relief Liquid, Alcohol 10%, 12 Fl. Oz.
(1) 1 shops 0 products

Detailed product description

Temporarily relieves common cold/flu symptoms: fever, cough due to minor throat and bronchial irritation, sore throat, minor aches and pains, runny nose and sneezing, headache. Alcohol 10%. Gluten free.

Temporarily relieves common cold/flu symptoms: fever, cough due to minor throat and bronchial irritation, sore throat, minor aches and pains, runny nose and sneezing, headache. Alcohol 10%. Gluten free.Active Ingredients: In Each 30 mL Dose Cup: Acetaminophen 650 mg; Dextromethorphan HBr 30 mg; Doxylamine Succinate 12.5 mgInactive Ingredients: Alcohol; Anhydrous Citric Acid; D&C Yellow No. 10; FD&C Green No. 3; FD&C Yellow No. 6; Flavor; High Fructose Corn Syrup; Polyethylene Glycol; Propylene Glycol; Purified Water; Saccharin Sodium; Sodium Citrate; Each 30 mL Dose Cup Contains: Sodium 37 mg


Compare buying offers


Search
Amazon Amazon

Currently Unavailable - Out of Stock

We don't know when or if this item will be back in stock. Please check back later for updates.

Product specifications

Technical details

Manufacturer -
Brand Sunmark
Item model number -
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 1491919
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 010939568441

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon

Similar Products View All


arrow_upward